# SDR V0XD201202200016

- Difficulty date: February 20, 2014
- Submitted: February 20, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670318403
- Condition: Corroded
- Location: Pax Door
- Component: Pax Door, Bombdr
- Component part number: CC670386001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD CLOSING FITTING CORRODED.  R & R CLOSING FITTING PN SH670-31840-3 IAW CRJ700 SRM 51-40-11, 51-45-00, 51-42-21, 51-42-06, & AMM 20-70-00.
